Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi everyone. I have been using the bp gel now for about a month and my skin has cleared up tremendously...but today, out of no where...a huge breakout. I have about 4 big cystic zits on my face. I don't get it. I don't know why all of a sudden. Also, my neck is broken out which is rare for me. Does anyone have any suggestions? :confused:

Share this post


Link to post
Share on other sites

Tried ice?

If not then after you ice, pat dry and apply some kind of topical solution on, an example would be dabbing a green tea bag over your skin where you applied ice.

This helps with inflamed acne.

Share this post


Link to post
Share on other sites

is there anything you've changed recently? added in a scrub or anything? if you're on dans regimen and following it strictly id say maybe its just a hormonal thing if you're a girl? if you're not on dans regimen have a look at the other products you're using with the bp gel as if they are very harsh perhaps this is irritating your skin? these cysts could have been growing beneath the skin all before you started the bp though so try not to get disheartened. also be careful of your make up!

Share this post


Link to post
Share on other sites

hey Kim, when you started using BP did u get any initial breakouts? I just starting using it and am getting some nasty whiteheads, wondering if I should stay on it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×